Vaccine side effects : I have just... - British Lung Foun...

British Lung Foundation

47,718 members56,684 posts

Vaccine side effects

Daisy2408
Daisy2408

I have just posted on pain department as I wasn’t sure where to post. Had AstraZeneca vaccine four weeks ago and developed worsening red itchy arm moving down to elbow and pain around injection site. Was prescribed antibiotics which worked and finished this Monday since when I have had stomach ache a nd diarrhoea. I have heard of various reactions, some very unpleasant but all short lived. Can anyone throw light on my symptoms please.

17 Replies

Hi Daisy. I had the vaccine over a week ago and doing not that great, coughing very dry, fever, pain in my limbs and extremely tired. Some has passed, but I still have the coughing and extremely tired. I sleeping a lot. I hope that it will pass soon again. I didn't had any rash jet, but my arm was painful a couple of days. Bless you and wish you well, stay safe and warm 🍀🍀🍀

Belinda3smith
Belinda3smith in reply to MELNEL

Hi, I had the vaccine over 2 weeks ago and for 3 days was very unwell but have been extremely tired ever since - hoping i can get some energy back soon! Hope you feel well soon

Thank you Belinda. It is so good to have all these replies. My energy levels go from normal including a half hour walk then I drop like a stone. At least I now know almost any reaction is normal! Wishing you energy.

Ergendl
Ergendl in reply to MELNEL

Hope you both feel back to your usual selves very soon.

Daisy2408
Daisy2408 in reply to Ergendl

Thank you Ergendi

Daisy2408
Daisy2408 in reply to MELNEL

Gosh Melnel. That sounds pretty rough. I suppose we must all hope for the best that the second jab will be easier on the system. Do hope you feel better soon.

MELNEL
MELNEL in reply to Daisy2408

I actually heard that the second injection is even worse on some. Thanks for your kind words ☺️😊 🌹🌹🌹

Hi Daisy2408,is it possible that the antibiotics have given you the upset stomach as they can cause this if strong dosage. get well soon

Daisy2408
Daisy2408 in reply to B0xermad

Thank you BOxermad. It is beginning to look that way.

Hoping all your symptoms pass very soon. It could well be the antibiotics causing your stomach upset. Contact your GP if you’re still feeling unwell after the weekend. Take care xxxx

Daisy2408
Daisy2408 in reply to sassy59

Yes, I will do that. Thank you sassy.

Hi, as others have said, I think it likely that the antibiotics have caused the gastric problems. Hope it settles soon and that your arm is much improved now.

Daisy2408
Daisy2408 in reply to CDPO16

Thank you CDPO. It has been a great help to receive all the replies. Thank heavens for this wonderful site. There is nothing about this level of side effects on any official site I have found. Stay safe.

I had itchy bust next day joint pains headache and freezing cold lasted 3 days. Arm was fine no soreness at all

Daisy2408
Daisy2408 in reply to sandylo

Gosh. Yet another side effect. My sister had one night of freezing cold and couldn’t stand. She sat in chair all next day sipping water then ran a high fever the next night. The following day she was fine and has been fine ever since. Itchy bust. Honestly! Who would have thought! Thanks sandylo

Hi Daisy2408, I had my jab nearly 2 weeks ago. First I had the shakes then headache and sweating. On the third day I had sickness and Diarrhoea so yours could be a reaction to the vaccine or the antibiotics. I am now ok but it took 4-5 days to clear.

Daisy2408
Daisy2408 in reply to Jamathon13

So grateful for your reply Jamathon. There have been quite a few and it sounds like my reactions are shared with quite a few others. Quite a relief really. Thank you.

You may also like...